Please use this identifier to cite or link to this item:
Title: A doubled discretization of Abelian Chern-Simons theory
Authors: Adams, David H.
Keywords: Physical and Mathematical Sciences
Issue Date: 1997
Source: Adams, D. H. (1997). A Doubled Discretization of Abelian Chern-Simons Theory. Physical Review Letters, 78(22), 4155-4158.
Series/Report no.: Physical review letters
Abstract: A new discretization of a doubled, i.e., BF, version of the pure Abelian Chern-Simons theory is presented. It reproduces the continuum expressions for the topological quantities of interest in the theory, namely, the partition function and correlation function of Wilson loops. Similarities with free spinor field theory are discussed, which are of interest in connection with lattice fermion doubling.
DOI: 10.1103/PhysRevLett.78.4155
Rights: © 1997 The American Physical Society. This paper was published in Physical Review Letters and is made available as an electronic reprint (preprint) with permission of The American Physical Society. The paper can be found at the following official DOI:  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
A Doubled Discretization of Abelian Chern-Simons Theory.pdf166.92 kBAdobe PDFThumbnail

Citations 10

Updated on Dec 28, 2021

Citations 10

Updated on Mar 6, 2021

Page view(s) 50

Updated on Aug 14, 2022

Download(s) 20

Updated on Aug 14, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.